# SDR FDEA202506261063

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 68,945 hours, 31,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N500722
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC FLOOR BEAM SUPPORT UPPER HAS CORROSION RBL 8 -14 STA 560. PERFORMED FLOOR BEAM REPAIR AT MCC STA 560 FROM RBL 15.8 TO LBL 11.1 ON UPPER CHORD   IAW B 757 SRM 53-00-51-2R REPAIR 10.  THIS IS MAJOR REPAIR.
